# SDR 0201106626

- Difficulty date: April 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 87,438 hours, 14,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL FUME EMITTED ON THE RIGHT SIDE OF ZONE 'D'. PULLED CIRCUIT BREAKER AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. VISUALLY INSPECTED AND OPERATIONALLY CHECKED ZONE 'D' WITH NO FAULTS FOUND.
